# SDR SIMA20120703001

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 33,937 hours, 28,896 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 14549075403
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4197 THE CREW REPORTED THAT DURING CLIMB THROUGH 9000 FEET, RECEIVED A NR 1 ENGINE 1 BLEED LEAK MESSAGE ON EICAS.  THE CREW PERFORMED THE EPC/AOM VOL 1 CHECK LIST AND DECLARED AN EMERGENCY.  AFTER ACCOMPLISHING EMERGENCY CHECKLIST, THE LIGHT WENT OUT.  THE AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BLEED TUBE ASSEMBLY AT FR 69 IAW EMB-145 AMM 36-11-09.  THE LEAK CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
